# SDR FDEA201509042791

- Difficulty date: September 4, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 465 hours, 25,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B374100100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR, FRAME 54 - 54.2, PANEL 242GJ DAMAGED & DELAMINATED.  FLOOR PANEL 242GJ FABRICATED ON T15 1158110 IAW SRZ DWG 25-005 REV L.  CLASSIFIED AS A CAT A MAJOR REPAIR.
